# SDR MAS2008F00094

- Difficulty date: September 28, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7204 - LT EMERGENCY EXIT DOOR HANDLE COVER LOOSE. MX RESECURED COVER.
